Mathematical Research Letters

Volume 21 (2014)

Number 6

The fundamental group of the space of contact structures on the $3$-torus

Pages: 1257 – 1262

DOI: http://dx.doi.org/10.4310/MRL.2014.v21.n6.a3

Authors

Hansjörg Geiges (Mathematisches Institut, Universität zu Köln (University of Cologne), Germany)

Mirko Klukas (Mathematisches Institut, Universität zu Köln (University of Cologne), Germany)

Abstract

We show that the fundamental group of the space of contact structures on the $3$-torus (based at the standard contact structure) is isomorphic to the integers.

2010 Mathematics Subject Classification

53D35, 57R17

Full Text (PDF format)